Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 33, NWS Green Bay, WI

April 13, 2011

NWS Green Bay, WI issued this small craft advisory at Apr 13, 2011, 4:27 AM CDT. It took effect at Apr 13, 2011, 5:00 PM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2011, 4:27 AM CDT (09:27 UTC)
In effect from
Apr 13, 2011, 5:00 PM CDT
Expired
Apr 15, 2011, 4:58 AM CDT
In force
36 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WHUS73 KGRB 130927
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CDT WED APR 13 2011

...PROLONGED PERIOD OF FAIRLY STRONG NORTHEAST TO EAST WINDS
EXPECTED THIS WEEK...

.A COLD FRONT WILL SURGE SOUTH ACROSS THE AREA LATE THIS AFTERNOON
AND THIS EVENING. THE FRONT WILL BE ACCOMPANIED BY A BURST OF
FAIRLY STRONG NORTHEAST WINDS. THE WIND WILL DIE BACK FOR A
TIME...BUT THEN INCREASE AGAIN AS THE AREA GETS CAUGHT BETWEEN AN
EXPANSIVE AREA OF HIGH PRESSURE OVER SOUTHERN CANADA AND A
DEVELOPING STORM SYSTEM IN THE PLAINS.

LMZ541>543-131730-
/O.NEW.KGRB.SC.Y.0033.110413T2200Z-110415T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
427 AM CDT WED APR 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM CDT FRIDAY. 

* A BURST OF FAIRLY STRONG NORTHEAST WINDS WILL WORK SOUTH DOWN
  THE LAKESHORE LATE THIS AFTERNOON AND THIS EVENING. BRIEF GUSTS
  TO AROUND 35 KNOTS ARE POSSIBLE. WINDS WILL SETTLE BACK A LITTLE
  LATER IN THE NIGHT...BUT THEN INCREASE AGAIN. A PROLONGED PERIOD
  OF FAIRLY STRONG EAST TO NORTHEAST WINDS IS EXPECTED MID-WEEK.
  SUSTAINED WINDS COULD REACH 30 KNOTS AT TIMES...AND OCCASIONAL
  GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. 

* WAVES WILL INCREASE TO 4 TO 7 FEET FOR THURSDAY AND THURSDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
8 follow-up statements
309 
WHUS73 KGRB 131549
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1049 AM CDT WED APR 13 2011

...PROLONGED PERIOD OF FAIRLY STRONG NORTHEAST TO EAST WINDS
EXPECTED THIS WEEK...

.A COLD FRONT WILL SURGE SOUTH ACROSS THE AREA LATE THIS
AFTERNOON AND THIS EVENING. THE FRONT WILL BE ACCOMPANIED BY A
BURST OF FAIRLY STRONG NORTHEAST WINDS. THE WIND WILL DIE BACK
FOR A TIME...BUT THEN INCREASE AGAIN AS THE AREA GETS CAUGHT
BETWEEN AN EXPANSIVE AREA OF HIGH PRESSURE OVER SOUTHERN CANADA
AND A DEVELOPING STORM SYSTEM IN THE PLAINS.

LMZ521-522-140000-
/O.EXA.KGRB.SC.Y.0033.110413T2200Z-110415T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1049 AM CDT WED APR 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM CDT FRIDAY. 

* A BURST OF FAIRLY STRONG NORTHEAST WINDS WILL WORK SOUTH DOWN
  THE LAKESHORE LATE THIS AFTERNOON AND THIS EVENING. BRIEF GUSTS
  TO NEAR 35 KNOTS ARE POSSIBLE. WINDS WILL SETTLE BACK A LITTLE
  LATER IN THE NIGHT...BUT THEN INCREASE AGAIN. A PROLONGED PERIOD
  OF FAIRLY STRONG EAST TO NORTHEAST WINDS IS EXPECTED MID- WEEK.
  SUSTAINED WINDS COULD REACH 30 KNOTS AT TIMES...AND OCCASIONAL
  GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE.

* WAVES WILL INCREASE TO 2 TO 4 FT ON THE BAY THURSDAY. WAVE HEIGHTS ON
  THE BAY ARE FOR ICE FREE AREAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-140000-
/O.CON.KGRB.SC.Y.0033.110413T2200Z-110415T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1049 AM CDT WED APR 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 7 AM CDT FRIDAY. 

* A BURST OF FAIRLY STRONG NORTHEAST WINDS WILL WORK SOUTH DOWN
  THE LAKESHORE LATE THIS AFTERNOON AND THIS EVENING. BRIEF GUSTS
  NEAR 35 KNOTS ARE POSSIBLE. WINDS WILL SETTLE BACK A LITTLE
  LATER IN THE NIGHT...BUT THEN INCREASE AGAIN. A PROLONGED PERIOD
  OF FAIRLY STRONG EAST TO NORTHEAST WINDS IS EXPECTED MID- WEEK.
  SUSTAINED WINDS COULD REACH 30 KNOTS AT TIMES...AND OCCASIONAL
  GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE.

* WAVES WILL INCREASE TO 4 TO 7 FEET FOR THURSDAY AND THURSDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
997 
WHUS73 KGRB 132131
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 PM CDT WED APR 13 2011

...PROLONGED PERIOD OF FAIRLY STRONG NORTHEAST WINDS EXPECTED
TO THE END OF THE WEEK...

.A COLD FRONT WILL SURGE SOUTH ACROSS THE AREA THIS EVENING.
THE FRONT WILL BE ACCOMPANIED BY FAIRLY STRONG NORTHEAST
WINDS WHICH WILL CONTINUE INTO THURSDAY...AS THE AREA GETS
CAUGHT BETWEEN AN EXPANSIVE AREA OF HIGH PRESSURE OVER SOUTHERN
CANADA AND A DEVELOPING STORM SYSTEM IN THE PLAINS.

LMZ521-522-541>543-140600-
/O.CON.KGRB.SC.Y.0033.110413T2200Z-110415T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
431 PM CDT WED APR 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* NORTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS LATE THIS EVENING
  AND THEN CONTINUE OVERNIGHT AND THROUGH THE DAY ON THURSDAY.

* WAVES WILL INCREASE TO 3 TO 5 FEET ON THE BAY AND NEARSHORE
  WATERS OF LAKE MICHIGAN OVERNIGHT...AND THEN REMAIN THAT WAY ON
  THE BAY THROUGH THURSDAY...WHILE BUILDING TO 4 TO 6 FEET ON THE
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
425 
WHUS73 KGRB 140228
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CDT WED APR 13 2011

...PROLONGED PERIOD OF FAIRLY STRONG NORTHEAST WINDS EXPECTED TO
THE END OF THE WEEK...

LMZ521-522-541>543-141200-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-110415T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
928 PM CDT WED APR 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* NORTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS OVERNIGHT AND
  THEN CONTINUE THROUGH THE DAY ON THURSDAY.

* WAVES WILL INCREASE TO 3 TO 5 FEET ON THE BAY AND NEARSHORE
  WATERS OF LAKE MICHIGAN OVERNIGHT...WHICH SHOULD REMAIN THAT WAY
  ON THE BAY THROUGH THURSDAY...WHILE BUILDING TO 4 TO 6 FEET
  ALONG THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
758 
WHUS73 KGRB 140928
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
428 AM CDT THU APR 14 2011

...EAST TO NORTHEAST GALES POSSIBLE FRIDAY AND FRIDAY NIGHT...

.EXPANSIVE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS SOUTHERN
CANADA WHILE A STORM SYSTEM DEVELOPS IN THE SOUTHERN PLAINS TODAY.
THE STORM WILL HEAD TOWARD THE AREA FRIDAY...LIKELY REACHING
SOUTHERN LAKE MICHIGAN BY EARLY SATURDAY MORNING. EAST TO
NORTHEAST WINDS WILL BE ON THE INCREASE AS THE STORM DRIVES
NORTHEAST TOWARD THE CANADIAN HIGH. 

LMZ521-522-541>543-141730-
/O.EXT.KGRB.SC.Y.0033.000000T0000Z-110415T1500Z/
/O.NEW.KGRB.GL.A.0003.110415T1500Z-110416T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
428 AM CDT THU APR 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM
CDT FRIDAY. 

* EAST TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY AND
  TONIGHT. WINDS WILL INCREASE TO 30 KNOTS EARLY FRIDAY...AND
  REMAIN THAT STRONG THROUGH FRIDAY NIGHT. GALE FORCE GUSTS TO 40
  KNOTS ARE POSSIBLE AT TIMES.

* WAVES WILL BUILD TO 5 TO 8 FEET ON ICE-FREE AREAS OF THE
  BAY...AND TO 7 TO 11 FEET ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

JS
833 
WHUS73 KGRB 141505
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1005 AM CDT THU APR 14 2011

...EAST TO NORTHEAST GALES POSSIBLE FRIDAY AND FRIDAY NIGHT...

.EXPANSIVE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS SOUTHERN
CANADA WHILE A STORM SYSTEM DEVELOPS IN THE SOUTHERN PLAINS
THIS AFTERNOON. THE STORM WILL HEAD TOWARD THE AREA
FRIDAY...LIKELY REACHING SOUTHERN LAKE MICHIGAN BY EARLY SATURDAY
MORNING. EAST TO NORTHEAST WINDS WILL BE ON THE INCREASE...ALONG
WITH HIGH WAVES...AS THE STORM DRIVES NORTHEAST TOWARD THE
CANADIAN HIGH.

LMZ521-522-541>543-142315-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-110415T1500Z/
/O.CON.KGRB.GL.A.0003.110415T1500Z-110416T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1005 AM CDT THU APR 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY.
A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING. 

* WINDS: EAST TO NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED
  THROUGH LATE TONIGHT. WINDS WILL INCREASE TO 30 KNOTS EARLY
  FRIDAY...AND REMAIN THAT STRONG THROUGH FRIDAY NIGHT. GALE FORCE
  GUSTS TO 40 KNOTS ARE POSSIBLE AT TIMES.

* WAVES: WAVES WILL BUILD TO 5 TO 8 FEET ON ICE-FREE AREAS OF THE
  BAY...AND TO 7 TO 11 FEET ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
012 
WHUS73 KGRB 142122
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
422 PM CDT THU APR 14 2011

...EAST TO NORTHEAST GALES POSSIBLE FRIDAY AND FRIDAY NIGHT...

.EXPANSIVE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS SOUTHERN
CANADA WHILE A STORM SYSTEM DEVELOPS IN THE SOUTHERN PLAINS THIS
AFTERNOON. THE STORM WILL HEAD TOWARD THE AREA FRIDAY...LIKELY
REACHING SOUTHERN LAKE MICHIGAN BY EARLY SATURDAY MORNING. EAST
TO NORTHEAST WINDS WILL BE ON THE INCREASE...ALONG WITH HIGH
WAVES...AS THE STORM DRIVES NORTHEAST TOWARD THE CANADIAN HIGH.

LMZ521-522-541>543-150600-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-110415T1500Z/
/O.CON.KGRB.GL.A.0003.110415T1500Z-110416T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
422 PM CDT THU APR 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY.
A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING. 

* NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY FRIDAY MORNING...
  AND THEN SHOULD INCREASE TO 35 KNOT GALES ON FRIDAY AFTERNOON
  INTO FRIDAY NIGHT. GALE FORCE GUSTS OF 40 TO 45 KNOTS WILL ALSO
  BE POSSIBLE AT TIMES.

* WAVES: WAVES WILL BUILD TO 4 TO 7 FEET ON ICE FREE AREAS OF THE
  BAY BY FRIDAY...WHILE WAVE HEIGHTS WILL REACH 6 TO 10 FEET ON
  THE LAKE BY FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
324 
WHUS73 KGRB 150218
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
918 PM CDT THU APR 14 2011

...EAST TO NORTHEAST GALES LIKELY ON FRIDAY AND FRIDAY NIGHT...

.EXPANSIVE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS SOUTHERN
CANADA WHILE A STORM SYSTEM IS INTENSIFYING IN THE SOUTHERN PLAINS.
THE STORM WILL HEAD TOWARD THE AREA FRIDAY...LIKELY REACHING
SOUTHERN LAKE MICHIGAN BY EARLY SATURDAY MORNING. EAST TO
NORTHEAST WINDS WILL BE ON THE INCREASE...ALONG WITH HIGH
WAVES...AS THE STORM DRIVES NORTHEAST TOWARD THE CANADIAN HIGH.

LMZ521-522-541>543-151200-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-110415T1500Z/
/O.UPG.KGRB.GL.A.0003.110415T1500Z-110416T1200Z/
/O.NEW.KGRB.GL.W.0008.110415T1500Z-110416T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
918 PM CDT THU APR 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...
...GALE WARNING IN EFFECT FROM 10 AM FRIDAY TO 7 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 7 AM CDT
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. 

* NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY FRIDAY MORNING... 
  AND THEN SHOULD INCREASE TO 35 KNOT GALES ON FRIDAY AFTERNOON 
  INTO FRIDAY NIGHT. GALE FORCE GUSTS OF 40 TO 45 KNOTS WILL 
  ALSO BE POSSIBLE AT TIMES. 

* WAVES: WAVES WILL BUILD TO 4 TO 7 FEET ON ICE FREE AREAS OF 
  THE BAY BY FRIDAY...WHILE WAVE HEIGHTS WILL REACH 6 TO 10 
  FEET ON THE LAKE BY FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK
SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
514 
WHUS73 KGRB 150958
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
458 AM CDT FRI APR 15 2011

...EAST TO NORTHEAST GALES EXPECTED THROUGH TONIGHT...

.EXPANSIVE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS SOUTHERN
CANADA WHILE A STORM SYSTEM INTENSIFIES IN THE PLAINS. THE STORM
WILL BE HEADING TOWARD THE AREA FRIDAY...LIKELY REACHING SOUTHERN
WISCONSIN BY LATE TONIGHT. EAST TO NORTHEAST WINDS...AND
WAVES...WILL BE ON THE INCREASE AS THE STORM DRIVES NORTHEAST
TOWARD THE CANADIAN HIGH.

LMZ521-522-541>543-151800-
/O.CAN.KGRB.SC.Y.0033.000000T0000Z-110415T1500Z/
/O.EXT.KGRB.GL.W.0008.110415T0958Z-110416T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
458 AM CDT FRI APR 15 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 7 AM CDT
SATURDAY. 

* EAST TO NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED TODAY AND
  TONIGHT. GALE FORCE GUSTS ARE LIKELY...POSSIBLY REACHING 45
  KNOTS AT TIMES.

* WAVES WILL BUILD TO 4 TO 7 FEET ON ICE FREE AREAS OF THE
  BAY...AND TO 8 TO 11 FEET ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 3:58 AM CDT, 29 minutes earlier.

Area forecast discussion, Apr 13, 3:58 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
358 AM CDT WED APR 13 2011

.SYNOPSIS...TURNING COLDER. WET WX LIKELY RETURNING FOR THIS
WEEKEND...AND POSSIBLY AGAIN DURING THE MIDDLE OF NEXT WK.

CONSIDERABLE CHGS EXPECTED TO THE UPPER PATTERN ACRS NOAM DURING
THE FIRST HALF OF THE FCST PERIOD. STG AMPLIFICATION WL CONT OVER
THE ERN PAC THE NEXT FEW DAYS...WITH FLOW EVENTUALLY EVOLVING INTO
FULL BLOWN REX BLOCK. THE BRANCH OF THE JET FLOWING ARND THE SRN
SIDE OF THE BLOCK WL EDGE OVER FLAT RIDGING NR THE WEST COAST...
THEN TURN ESE AND CARVE OUT UPR TROF OVER THE CENTRAL CONUS.
MEANWHILE...THE BRANCH OF THE WESTERLIES FLOWING ARND NRN PORTION
OF THE BLOCK WL HEAD SE ACRS CANADA...GENERATING A STG CONFLUENT
ZONE WHERE IT REJOINS THE SRN STREAM OVER ERN CANADA. DURING THE
LATTER HALF OF THE FCST PERIOD...PATTERN ACRS NOAM EXPECTED TO
GRADUALLY EVOLVE TOWARD HAVING BROAD/FAIRLY DEEP TROF OVER MOST
OF THE CONTINENT...WITH RIDGES NEAR THE COASTS.

EARLY ON...EXPANSIVE AREA OF HIGH PRESSURE WL GET STRUNG OUT FM
THE YUKON TO THE THE HUDSON BAY AREA...AND FEED THE COLD AND VERY
DRY AIR SWD INTO THE NRN CONUS. THAT WL HAVE IMPLICATIONS ON JUST
HOW FAST PCPN WITH SLOWLY EVOLOVING SRN STREAM CYCLONE WORKS INTO
THE FCST AREA...AND POSSIBLY ON PCPN TYPE.

TEMPS WL TURN COLDER TDA/TNGT...THEN AS FCST AREA REMAINS NR BASE
OF FAIRLY DEEP UPR TROF THE REST OF THE PERIOD...READINGS SHOULD
REMAIN AOB NORMAL. EXPECT A SIG PCPN EVENT THIS WEEKEND AS SLOW
MOVG SRN STREAM CYCLONE CROSSES THE RGN. A SECOND EVENT POSSIBLE
DURING THE MIDDLE OF NEXT WK...THOUGH MORE UNCERTAINTY WITH THAT.
PCPN AMNTS WL PROBABLY END UP AOA NORMAL FOR THE PERIOD.
&&

.SHORT TERM...TDA/TNGT/THU. PCPN OUT THERE RIGHT NOW NOT VERY
IMPRESSIVE. LOW-LEVELS QUITE DRY AND STILL PRIMARILY JUST MID-
CLDS WITH THE PCPN. WL MAINTAIN CHC POPS ACRS THE N...BUT MAY JUST
END UP WITH SPRINKLES AT MOST LOCATIONS. TRIMMED/DLAD PCPN ACRS
THE SE. THE AIR AHEAD OF THE FRONT WL BE RATHER MILD...BUT
SUNSHINE WL BE LIMITED BY EXTENSIVE AREA OF HIGH AC THAT WL STREAM
ACRS FM THE SW. STAYED CLOSE TO PREV FCST FOR MAX TEMPS.

LOOKS LIKE A LITTLE BETTER FORCING TO ARRIVE LATE TDA/OVERNIGHT.
NOTHING REAL STG BY ITSELF...BUT COMBO OF DIV BTWN BRANCHES OF UPR
JET...TAIL OF NRN STREAM SHRTWV...WEAK QG...AND WK FRONTOGENETIC
FORCING LIKELY TO RESULT IN SOME UPTICK IN THE LIFT/PCPN. SHIFTED
MAX POPS...THOUGH STILL IN CHC CATEGORY...SWD SOME AS BY THEN THE
N SHOULD BE STARTING TO DRY OUT. COULD STILL BE SOME SHSN OR
FLURRIES ALONG THE NRN EDGE OF THE PCPN AS COLDER AIR ARRIVES SWD.

LINGERING PCPN SHOULD SHIFT SW AND OUT OF THE AREA THU. WENT MORE
AGGRESSIVE WITH CLEARING FM THE N DURING THE DAY. COULD BE SOME
HIGH CLDS LINGERING...BUT LOW AND MIDDLE LEVELS SHOULD CLEAR OUT
OVER AT LEAST THE NRN 1/3 OF THE FCST AREA

EXPECT COLD FRONT AT THE LEADING EDGE OF THE CANADIAN AIR TO SURGE
SSWWD OVER THE BAY/LAKE...AND ERN WI...STARTING LATE THIS AFTN
AND FINALLY CLEARING THE AREA THIS EVENING. THIS COULD COME
THROUGH AS A PNEUMONIA FRONT...WITH A SHARP DROP IN TEMPS AND
SUDDEN WIND SHIFT TO THE NE WITH STG GUSTS. WL ISSUE SC.Y
STARTING AT 22Z TO ATTEMPT TO CAPTURE THE STG WIND GUSTS RIGHT
BEHIND THE FRONT. WINDS WL PROBABLY SETTLE BACK FOR A WHILE...BUT
WILL INCR AGAIN AS THE HIGH CONTS TO BUILDS SEWD ACRS SRN CANADA
AND CYCLONE DEVELOPS OVER THE PLAINS. WAVES WL ALSO EVENTUALLY
INCREASE TO SC.Y LEVELS. SO WL JUST RUN THE SC.Y THROUGH END OF
THE NSH PERIOD.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ONE TRANQUIL NIGHT IS IN STORE BEFORE FORECAST BECOMES COMPLICATED
THROUGH MUCH OF THE FORECAST PERIOD. ON THURSDAY NIGHT...DRY
EASTERLY FLOW FROM CANADIAN HIGH AND 500MB RIDGE AXIS WILL KEEP
THE AREA DRY. WITH SYSTEM WELL TO THE SOUTH AND RIDGING
OVERHEAD...HAVE LOWERED CLOUD COVER AND LOWERED MIN TEMPERATURES A
FEW DEGREES THINKING THERE WILL BE LESS CLOUD COVER. ON
FRIDAY...SYSTEM ACROSS THE SOUTHERN PLAINS WILL WORK TOWARDS
WISCONSIN. PRECIPITATION AHEAD OF IT WILL HAVE TO FIGHT DRY
EASTERLY FLOW WHICH WOULD SUPPORT A SLOWER ARRIVAL TO THE AREA.
THE NEW WRF/ECMWF HAVE FOLLOWED THIS TREND AND HAVE DECIDED TO
DELAY THE ONSET OF THE PRECIPITATION. WILL KEEP FRIDAY MORNING
DRY...THEN ADDED A CHANCE OF RAIN FRIDAY AFTERNOON. STRONG
EASTERLY WINDS ARE EXPECTED AHEAD OF APPROACHING SYSTEM WITH WINDY
CONDITIONS EXPECTED WITH GUSTS AROUND 35 MPH. HIGHS WILL REMAINS
IN THE 30S ALONG THE LAKE AND BAY WITH READINGS INLAND IN THE 40S.
WARMEST READINGS WILL BE FOUND ACROSS NORTH CENTRAL WISCONSIN WITH
MORE SUNSHINE EXPECTED.

THE STORM AND ITS ASSOCIATED PRECIPITATION WILL CONTINUE TO WORK
NORTHWARD INTO THE AREA DURING THE EVENING. WILL HAVE CHANCE POPS
ACROSS THE NORTH WITH CATEGORICAL OVER THE SOUTH...THEN CATEGORICAL
POPS EVERYWHERE AFTER MIDNIGHT. 12Z APR 12 AND 00 APR 13 MODELS
RUNS SHIFTED SYSTEM A LITTLE FURTHER NORTH AND ARE CONSIDERABLY
WARMER THAN LAST NIGHT. STILL MANY QUESTIONS LINGER DUE TO
EVAPORATIVE COOLING ISSUES AND AMOUNT OF A WARM AIR WORKING INTO
THE REGION DURING THE NIGHT. LATEST 00Z GFS ENSEMBLE MEMBERS
INDICATED THAT PRECIPITATION ON THIS RUN SHOULD BE MAINLY RAIN
ACROSS GREEN BAY...THE FOX CITIES EAST TO THE LAKE. PRECIPITATION
TYPES BECOME MURKY AS GFS ENSEMBLE MEMBERS PROBABILITIES NOT AS
HIGH FOR ANY ONE TYPE OF PRECIPITATION AS SOME MEMBERS WOULD FAVOR
MORE RAIN THAN SNOW WHILE OTHER FAVORED MORE SNOW. LOOKING AT THE
SREF ENSEMBLE MEMBERS...THERE ARE SOME MEMBERS HANGING ONTO THE
COLDER BIAS...THEREFORE LATER MODEL RUNS MAY SHOW SOME SHIFTING
OF THE RAIN SNOW LINE. THE OPERATIONAL WRF MODEL WAS THE MOST
BULLISH WITH WARM AIR AROUND 850MB WORKING INTO CENTRAL AND NORTH
CENTRAL WISCONSIN. WILL HAVE MAINLY RAIN/SNOW MIX NORTH AND WEST
OF GREEN BAY AND THE FOX CITIES. AT THIS TIME...THE BEST CHANCE
FOR AN ACCUMULATING SNOWFALL WILL BE NORTH AND WEST OF A WISCONSIN
RAPIDS TO IRON MOUNTAIN LINE... HOWEVER IT IS EXPECTED TO CHANGE
SOME OVER THE NEXT FEW MODEL RUNS.

PRECIPITATION TYPE ISSUES LINGER INTO SATURDAY MORNING DEPENDING
ON THE MODEL OF CHOICE DUE TO AMOUNT OF WARM AIR PULLED INTO THE
SYSTEM. WENT WITH A RAIN SNOW MIX MOST PLACES EXCEPT FAR NORTH
WHERE I WENT ALL SNOW. AS FAR AS ACCUMULATIONS ARE CONCERNED
BETWEEN FRIDAY NIGHT AND SATURDAY...IT IS STILL UP IN THE AIR
DEPENDING ON WHICH PRECIPITATION TYPE DOMINATES. IF MORE SNOW
FALL...COULD BE 3 TO 6 INCHES OVER THE FAR NORTH IF EVERYTHING
WORKS OUT. PRECIPITATION SHOULD BEGIN TO DIMINISH OR END DURING
THE LATER SATURDAY AFTERNOON AND EVENING AS SYSTEM PULLS AWAY. DRY
CONDITIONS ARE EXPECTED ON MONDAY.

MODELS NOW SHOWING WEAK WARM ADVECTION AS SYSTEM MOVES SOUTH OF
THE AREA SUNDAY NIGHT. ADDED A SMALL CHANCE OF RAIN GENERALLY
SOUTH OF HIGHWAY 29. ON TUESDAY...GFS MODEL WAS INDICATING LOW
PRESSURE NEAR CHICAGO WITH COPIOUS AMOUNTS OF PRECIPITATION.
PERUSAL OF THE GFS ENSEMBLE MEMBERS...THERE WAS NO SUPPORT BY THE
GFS ENSEMBLE SURFACE LOW MODEL POSITIONS OR GFS ENSEMBLE QPF TO
SUPPORT THE OPERATION GFS MODEL. AFTER LOOKING AT THE
CANADIAN/ECMWF...IT APPEARS THE GFS IS TOO FAST AS THE
CANADIAN/ECMWF HAVE THIS SYSTEM MOVING IN THE SAME GENERAL
LOCATION ON WEDNESDAY.
&&

.AVIATION...THUS FAR...CIGS ASSOC WITH AREA OF SHRA OVER MN HAVE
HELD UP WELL...WITH VFR CONDITIONS PREVAILING. THAT WL PROBABLY
STILL BE THE CASE EARLY TDA AS THE CLOUD BAND MOVES INTO NRN WI.
BUT EXPECT CIGS TO EDGE DOWNWARD TNGT AS PCPN INCREASES A BIT
ALONG THE FRONT.
&&

.MARINE...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON
THROUGH THURSDAY NIGHT FOR PERSISTENT NORTHEAST FLOW. EASTERLY
FLOW EXPECTED TO INCREASE ON FRIDAY. GALE FORCE GUSTS ARE POSSIBLE
FRIDAY INTO SATURDAY. ADDITIONAL MARINE HEADLINES ARE EXPECTED
DURING THIS PERIOD.
&&

.HYDROLOGY...MOST RIVERS HAVE CRESTED OR ARE CRESTING...AND
STARTING TO HEAD BACK DOWN. THAT SHOULD GIVE US SOME ROOM TO
HANDLE THE WATER THAT WL END UP IN THE RIVERS FM PCPN BROUGHT BY
THE WEEKEND STORM. DELAY IN ARRIVAL OF THE PCPN WL ALSO HELP. IN
ADDITION...THE GROUND IS THAWED OR CLOSE TO BEING THAWED...AND THE
SNOW MELT IS PRETTY MUCH OVER. SO ALTHOUGH RIVERS MAY HEAD BACK UP
THIS WEEKEND...AT THIS POINT IT APPEARS THAT ANY CRESTS WL BE BLO
WHAT WE/VE SEEN THE PAST FEW DAYS.

FINAL CONCERN IS THE LINGERING ICE ON THE BAY AND LAKE WINNEBAGO.
STLT IMAGERY FM TUE INDICATED ICE COVERING ABOUT 1/3 OF LAKE
WINNEBAGO...AND LOCATED ALONG THE NERN SHORE. MOST OF THE BAY WAS
ICE FREE...BUT 2 SIG PATCHES OF ICE REMAINED. ONE WAS FM
DYCKESVILLE TO NAMUR...WITH ANOTHER FM STURGEON BAY TO EGG HARBOR.
IT/S NOT CLEAR WHETHER THE ICE ON THE BAY AND LAKE WINNEBAGO WAS
ATTACHED TO SHORE OR JUST DRIFTING AROUND WITH THE WIND. IF IT IS
DRIFTING...OR GETS DETACHED AND STARTS DRIFTING...THERE IS SOME
POTENTIAL FOR ICE SHOVES INTO THE FAR SRN PART OF THE BAY OF GREEN
BAY...AND THE WEST SHORE OF LAKE WINNEBAGO FM OSH SWD...WHEN NE
WINDS PICK UP STARTING TNGT AND CONTINUING FOR SEVERAL DAYS. WINDS
MAY NOT BE STG ENOUGH TO GUARANTEE SIG ICE SHOVES...BUT SITN WL
NEED TO BE WATCHED. WL ISSUE SPS ON THIS POSSIBILITY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/ECKBERG
Hazardous weather outlook, Apr 13, 4:15 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
415 AM CDT WED APR 13 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
415 AM CDT WED APR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A BRIEF PERIOD OF FAIRLY STRONG NORTHEAST WINDS IS POSSIBLE ALONG
THE SHORES OF THE BAY OF GREEN BAY AND LAKE MICHIGAN. THE GUSTS
SHOULD BEGIN OVER NORTHERN DOOR COUNTY DURING THE LATE
AFTERNOON...THEN SURGE SOUTH DOWN THE LAKE AND BAY DURING THE EARLY
TO MIDDLE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SIGNIFICANT RAIN OR SNOW IS POSSIBLE FRIDAY THROUGH SATURDAY AS A
STORM SYSTEM MOVES SLOWLY TOWARDS THE GREAT LAKES FROM THE SOUTHERN
PLAINS. THE EXPECTED TRACK OF THE STORM WOULD BRING MOSTLY RAIN TO
NORTH CENTRAL AND NORTHEAST WISCONSIN. HOWEVER A SMALL SHIFT TO
THE TRACK COULD RESULT IN A SIGNIFICANT LATE SEASON SNOWFALL...
ESPECIALLY ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-141100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
415 AM CDT WED APR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

A BURST OF FAIRLY STRONG NORTHEAST WINDS IS EXPECTED TO SURGE SOUTH
DOWN THE BAY AND LAKE LATE THIS AFTERNOON AND THIS EVENING. A
SMALL CRAFT ADVISORY HAS BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT CONDITIONS DUE TO GUSTY NORTHEAST WINDS AND HIGH WAVES
WILL CONTINUE INTO THURSDAY NIGHT. EASTERLY GALE CONDITIONS ARE
POSSIBLE LATE THURSDAY NIGHT INTO SATURDAY AS STRONG LOW PRESSURE
APPROACHES FROM THE SOUTHERN PLAINS STATES.

JS/ECKBERG

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.